# SDR SWAA2018081324220

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT LIGHTS INOP.  R&R BATTERY CHARGER IAW AMM.
